Tarek Elgindi
Tarek Elgindi
Verified email at ucsd.edu
Title
Cited by
Cited by
Year
Global regularity for some Oldroyd‐B type models
TM Elgindi, F Rousset
Communications on Pure and Applied Mathematics 68 (11), 2005-2021, 2015
382015
Sharp decay estimates for an anisotropic linear semigroup and applications to the surface quasi-geostrophic and inviscid Boussinesq systems
TM Elgindi, K Widmayer
SIAM Journal on Mathematical Analysis 47 (6), 4672-4684, 2015
342015
On the relation between enhanced dissipation timescales and mixing rates
MC Zelati, MG Delgadino, TM Elgindi
Communications on Pure and Applied Mathematics 73 (6), 1205-1244, 2020
332020
Ill-posedness results in critical spaces for some equations arising in hydrodynamics
TM Elgindi, N Masmoudi
arXiv preprint arXiv:1405.2478, 2014
30*2014
Finite-time singularity formation for strong solutions to the Boussinesq system
TM Elgindi, IJ Jeong
Annals of PDE 6, 1-50, 2020
292020
Remarks on the inviscid limit for the Navier--Stokes equations for uniformly bounded velocity fields
P Constantin, T Elgindi, M Ignatova, V Vicol
SIAM Journal on Mathematical Analysis 49 (3), 1932-1946, 2017
262017
Finite-Time Singularity Formation for Solutions to the Incompressible Euler Equations on
TM Elgindi
arXiv preprint arXiv:1904.04795, 2019
242019
Symmetries and critical phenomena in fluids
TM Elgindi, IJ Jeong
Communications on Pure and Applied Mathematics 73 (2), 257-316, 2020
222020
Finite-Time Singularity Formation for Strong Solutions to the Axi-symmetric 3D Euler Equations
TM Elgindi, IJ Jeong
Annals of PDE 5 (2), 16, 2019
212019
Universal mixers in all dimensions
TM Elgindi, A Zlatoš
Advances in Mathematics 356, 106807, 2019
182019
Global wellposedness to the generalized Oldroyd type models in R3
TM Elgindi, J Liu
Journal of Differential Equations 259 (5), 1958-1966, 2015
182015
On the effects of advection and vortex stretching
TM Elgindi, IJ Jeong
Archive for Rational Mechanics and Analysis 235 (3), 1763-1817, 2020
172020
Ill-posedness for the incompressible Euler equations in critical Sobolev spaces
TM Elgindi, IJ Jeong
Annals of PDE 3 (1), 7, 2017
152017
Enhanced dissipation in the navier–stokes equations near the poiseuille flow
MC Zelati, TM Elgindi, K Widmayer
Communications in Mathematical Physics 378 (2), 987-1010, 2020
13*2020
Uniform regularity for free-boundary Navier–Stokes equations with surface tension
T Elgindi, D Lee
Journal of Hyperbolic Differential Equations 15 (01), 37-118, 2018
13*2018
On the asymptotic stability of stationary solutions of the inviscid incompressible porous medium equation
TM Elgindi
Archive for Rational Mechanics and Analysis 225 (2), 573-599, 2017
13*2017
Remarks on functions with bounded Laplacian
TM Elgindi
arXiv preprint arXiv:1605.05266, 2016
92016
On singular vortex patches, I: Well-posedness issues
TM Elgindi, IJ Jeong
arXiv preprint arXiv:1903.00833, 2019
72019
Stable self-similar blowup for a family of nonlocal transport equations
TM Elgindi, TE Ghoul, N Masmoudi
arXiv preprint arXiv:1906.05811, 2019
62019
On some electroconvection models
P Constantin, T Elgindi, M Ignatova, V Vicol
Journal of nonlinear science 27 (1), 197-211, 2017
62017
The system can't perform the operation now. Try again later.
Articles 1–20